Global Journal of Mathematics

 

Global Journal of Mathematics (GJM) is an International open access, peer reviewed, online journal that communicates current, originative research in the areas of Mathematics field. The journal welcomes the submission of manuscripts that meet the general criteria of significance and scientific preeminence. Original works are invited in form of research paper/ manuscript. Manuscripts submitted to GJM must not have been submitted simultaneously to other journals.

GJM is indexed with Google Scholar, Cite Factor, WorldCat, Research Bible, Jour InformaticsEdinburgh Napier UNIVERSTYWZB (Berlin Social Centre), GLORIA (GEOMAR Library Ocean Research Information Access), GIGA-Information Centre, HamburgZB MED, State and University Library branch libraries, University of Vechta, Electronic Journals Library, Scientific Indexing Services (SIS)CaRLO (Cancer Research Library Online)Directory of Abstract Indexing for Journals (DAIJ)MAX PLANCK INSTITUTE, JournalTOCs, iSEEK, etc.

Submission deadline is OPEN for Upcoming Issue

  • Notification: Submitted papers will be reviewed before publication. Our major goal is to inform author on the decision of their papers within 1 to 3 weeks of submission, accepted articles will normally be published in the next issue.
  • Publication date: February, April, June, August, October, December. The issues are published bimonthly. Individual items can be published as soon as they are ready, by adding them to the "current" volume.

Submit your article

 

 manusc copy


Vol 10, No 2: GJM

Table of Contents

Articles

On a new Lp – Class to establish the relationship between various optimality criteria PDF
Stephen Akpan, Ukeme Akra, Bassey Asuquo, Idorenyin Udoeka 656-664
TWO STEP FINITE DIFFERENCE SCHEMES FOR THE SOLUTION OF SOME INITIAL VALUE SECOND ORDER ORDINARY DIFFERENTIAL EQUATIONS WITH VANISHING VELOCITY COMPONENTS PDF
Dr. M.O. Oke, A.A Obayomi, A.E. Adenipekun, O.S. Adetolaju 665-674
Multistage Adomian Decomposition Method for Nonlinear 4th Order Multi-Point Boundary Value Problems PDF
E U Agom, F. O. Ogunfiditimi, Edet Valentine Bassey 675-680


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Copyright © 2016 by Global Publishing Corporation

scholar_logo_lg_2011Sis-Logoezbr

ISSN: 2395-4760

For any Technical Support contact us at editor@gpcpublishing.com, editorglobalpublishing@gmail.com.